I have been told to avoid the sun while taking methotrexate. Why?
- 14 May 2012 by cocoabean
- skin rash, methotrexate
What symptoms occur if you cannot avoid it? I'm assuming a rash. Has anyone had experience with this?
14 May 2012
This and quite a few medications make your skin more sensitive to the sun, causing you to burn easily.
14 May 2012
Kaismama is right. If you can't avoid the sun make sure you wear sunscreen and re-apply it frequently. Cover up as much as possible.
15 May 2012
Not only does it make your skin more sensative to the sun as the others pointed out, it can also make you more easliy succeptible to bruising as well as cause you to have headaches. Hope this helps.
15 Jan 2013
Hey guys just remember when you are on these types of drugs have your skin checks done 6mths or a year I'm on Mercaptopurine (6mp) I have skin checks every six months and have had a CCB taken off my nose early detected Even if you do slip slop slap wear a hat still get checked Please
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I brought in Indonesia for skin rash from heat (I think). I'm in the sun a lot even with protection my face, shoulders breaking out in these ...
1 answer • 2 Feb 2011 •
I have developed a skin rash on areas exposed to the sun. I have been taking Asacol for more than 2 years now.
0 answers • 13 Jul 2011 •
2 answers • 24 Jun 2012 •
So far it has lasted 9 weeks. I was on amlodipine for high blood pressure for several years. Then my consultant ordered me to double the dose ...
1 answer • 10 Feb 2013 •
If I am in the sun for very long I get a really ugly bad rash on my lower legs and ankles and sometimes on my upper arms. I am on Lisinopril and ...
1 answer • 13 Feb 2013 •